# SDR FDEA201912173252

- Difficulty date: December 17, 2019
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 38,668 hours, 20,106 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: A5237435120400
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR ACTUATOR FITTING FOUND CRACK.  REPLACED AFT CARGO DOOR ACTUATOR CRACKED FITTING PER SRM51-40-21.  INSTALLED AFT CARGO DOOR PER AMM52-32-11-04-01, CARRIED OUT ADJUSTMENT/TEST OF AFT CARGO DOOR PER AMM52-32-11-05-01,NORMAL, CARRIED OUT OPERATIONAL TEST OF DOOR WARNING SWITCH FOR AFT CARGO DOOR PER AMM52-71-00-05-09, NORMAL.  THE REPAIR CATEGORY "A",  MAJOR REPAIR IAW GMM 6-2-100.
